Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Special $ n$-manifolds with boundary


Authors: P. H. Doyle and J. G. Hocking
Journal: Proc. Amer. Math. Soc. 16 (1965), 133-135
MSC: Primary 54.78
MathSciNet review: 0175102
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0175102-7
Article copyright: © Copyright 1965 American Mathematical Society